Peter Beelen
Titel
Zitiert von
Zitiert von
Jahr
The Newton polygon of plane curves with many rational points
P Beelen, R Pellikaan
Des. Codes Cryptography 21 (1/3), 41-67, 2000
512000
The order bound for general algebraic geometric codes
P Beelen
Finite Fields and Their Applications 13 (3), 665-680, 2007
492007
Towers of function fields over non-prime finite fields
A Bassa, P Beelen, A Garcia, H Stichtenoth
Moscow Mathematical Journal 15, pp. 1-29, 2015
48*2015
Pseudorandom sequences from elliptic curves
PHT Beelen, JM Doumen
Finite Fields with Applications to Coding Theory, Cryptography and Related …, 2002
472002
Key equations for list decoding of Reed–Solomon codes and how to solve them
P Beelen, K Brander
Journal of Symbolic Computation 45 (7), 773-786, 2010
452010
On the distribution of linear biases: Three instructive examples
MA Abdelraheem, M Ågren, P Beelen, G Leander
Annual Cryptology Conference, 50-67, 2012
342012
The decoding of algebraic geometry codes
P Beelen, T Høholdt
Advances in algebraic geometry codes 5, 49-98, 2008
302008
A generalization of the Weierstrass semigroup
P Beelen, N Tutaş
Journal of pure and applied algebra 207 (2), 243-260, 2006
222006
Towards a classification of recursive towers of function fields over finite fields
P Beelen, A Garcia, H Stichtenoth
Finite Fields and Their Applications 12 (1), 56-77, 2006
22*2006
On rational interpolation-based list-decoding and list-decoding binary Goppa codes
P Beelen, T Høholdt, JSR Nielsen, Y Wu
IEEE transactions on information theory 59 (6), 3269-3281, 2013
202013
Twisted polynomials and forgery attacks on GCM
MA Abdelraheem, P Beelen, A Bogdanov, E Tischhauser
Annual International Conference on the Theory and Applications of …, 2015
192015
Generalized Hamming weights of affine Cartesian codes
P Beelen, M Datta
Finite Fields and Their Applications 51, 130-145, 2018
172018
A new family of maximal curves
P Beelen, M Montanucci
Journal of the London Mathematical Society, 2018
172018
Efficient list decoding of a class of algebraic-geometry codes.
P Beelen, K Brander
Adv. in Math. of Comm. 4 (4), 485-518, 2010
172010
On towers of function fields of Artin-Schreier type
P Beelen, A Garcia, H Stichtenoth
Bulletin of the Brazilian Mathematical Society 35 (2), 151-164, 2004
172004
Graphs and recursively defined towers of function fields
P Beelen
Journal of number theory 108 (2), 217-240, 2004
162004
Duals of affine Grassmann codes and their relatives
P Beelen, SR Ghorpade, T Hoholdt
IEEE Transactions on Information theory 58 (6), 3843-3855, 2012
152012
A generalization of Baker's theorem
P Beelen
Finite Fields and Their Applications 15 (5), 558-568, 2009
152009
The Hasse-Witt invariant in some towers of function fields over finite fields
A Bassa, P Beelen
Bulletin of the Brazilian Mathematical Society, New Series 41 (4), 567-582, 2010
142010
Asymptotically good towers and differential equations
P Beelen, II Bouw
Compositio Mathematica 141 (6), 1405-1424, 2005
142005
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20